# SDR A6WA201040371

- Difficulty date: May 19, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 17,504 hours, 16,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CARGO BAY FLOOR SILL CORRODED AROUND ANCHOR NUTS (NUT PLATES).  CORROSION REMOVED IAW SRM 51-21-06.
